# SDR F3LA200700127

- Difficulty date: June 2, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 11,967 hours, 5,765 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Part number: ABS10405664
- Condition: Worn
- Location: Nr 2 Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE PARKED AT GATE, FLIGHT CREW REPORTED BURNED ELECTRIC ODOR IN COCKPIT.  PERFORMED TSM TASKS 26-15-00-810-804 AND 26-17-00-810-804.  ODOR FOUND TO BE COMING FROM NR 2 PACK, WHICH HAD WORN SEALS.  REPLACED SEALS ON NR 2 PACK IAW AMM 21-52-23, PB 401 AND REPLACED ACM GASKET IAW AMM 21-52-21-000-002/400-002.  PERFORMED OPS TEST, NO LEAKS OR ODOR NOTED.
